# SDR USAA2012112000020

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 60,744 hours, 24,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N544714
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - AFT CARGO FLOOR STRINGER CRACKED AT BS 1460 & RBL 2.  DAMAGED SECTION OF FLOORBOARD STRINGER REMOVED, NEW SECTION AND REPAIR PARTS INSTALLED IAW EA 104393.
